# SDR AALA20110814DFW03

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 41,745 hours, 19,734 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Overtemp
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT CONSTANT SPEED DRIVE OVERTEMP INDICATION WITH AUXILIARY POWER UNIT ON PLACARD.  ACCOMPLISHED QRH PROCEDURE AND TURNED OFF THE RIGHT GENERATOR.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CONSTANT SPEED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
